TITLE

MILD SOLUTIONS FOR SEMILINEAR FRACTIONAL DIFFERENTIAL EQUATIONS

AUTHOR(S)
MOPHOU, GISÈLE M.; N'GUÉRÉKATA, GASTON M.
PUB. DATE
April 2009
SOURCE
Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
This paper concerns the existence of mild solutions for fractional semilinear differential equation with non local conditions in the α-norm. We prove existence and uniqueness, assuming that the linear part generates an analytic compact bounded semigroup, and the nonlinear part is a Lipschitz continuous function with respect to the fractional power norm of the linear part.
ACCESSION #
55419025

 

Related Articles

  • WEAK ALMOST PERIODIC AND OPTIMAL MILD SOLUTIONS OF FRACTIONAL EVOLUTION EQUATIONS. DEBBOUCHE, AMAR; EL-BORAI, MAHMOUD M. // Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1 

    In this article, we prove the existence of optimal mild solutions for linear fractional evolution equations with an analytic semigroup in a Banach space. As in, we use the Gelfand-Shilov principle to prove existence, and then the Bochner almost periodicity condition to show that solutions are...

  • SOME REMARKS ON CONTROLLABILITY OF EVOLUTION EQUATIONS IN BANACH SPACES. NTOUYAS, SOTIRIS K.; O'REGAN, DONAL // Electronic Journal of Differential Equations;2009, Vol. 2009, Special section p1 

    In almost all papers in the literature, the results on exact controllability hold only for finite dimensional Banach spaces, since compactness of the semigroup and the bounded invertibility of an operator implies finite dimensional. In this note we show that the existence theory on...

  • Vector-valued stochastic delay equations-a semigroup approach. Cox, Sonja; G�rajski, Mariusz // Semigroup Forum;Jun2011, Vol. 82 Issue 3, p389 

    Let E be a type 2 umd Banach space, H a Hilbert space and let p?[1,8). Consider the following stochastic delay equation in E: where A: D( A)? E? E is the generator of a C-semigroup. The operator $C\in\mathcal{L}(W^{1,p}(-1,0;E),E)$ is given by a Riemann-Stieltjes integral, and B: E� L(-1,0;...

  • Almost automorphic mild solutions to some classes of nonautonomous higher-order differential equations. Diagana, Toka // Semigroup Forum;Jun2011, Vol. 82 Issue 3, p455 

    In this paper we make extensive use of the well-known Schauder fixed point principle and dichotomy techniques to obtain the existence of almost automorphic solutions to some classes of nonautonomous (higher-order) differential equations.

  • EXISTENCE OF SQUARE-MEAN ALMOST PERIODIC MILD SOLUTIONS TO SOME NONAUTONOMOUS STOCHASTIC SECOND-ORDER DIFFERENTIAL EQUATIONS. BEZANDRY, PAUL H.; DIAGANA, TOKA // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this paper we use the well-known Schauder fixed point principle to obtain the existence of square-mean almost periodic solutions to some classes of nonautonomous second order stochastic differential equations on a Hilbert space.

  • Continuous extension of a densely parameterized semigroup. Levy, Eliahu; Shalit, Orr Moshe // Semigroup Forum;Mar/Apr2009, Vol. 78 Issue 2, p276 

    Let $\mathcal{S}$ be a dense sub-semigroup of ℝ+, and let X be a separable, reflexive Banach space. This note contains a proof that every weakly continuous contractive semigroup of operators on X over $\mathcal{S}$ can be extended to a weakly continuous semigroup over ℝ+. We obtain...

  • COMMON FIXED POINTS FOR SEMIGROUPS OF POINTWISE LIPSCHITZIAN MAPPINGS IN BANACH SPACES. KOZLOWSKI, W. M. // Bulletin of the Australian Mathematical Society;Dec2011, Vol. 84 Issue 3, p353 

    Let C be a bounded, closed, convex subset of a uniformly convex Banach space X. We investigate the existence of common fixed points for pointwise Lipschitzian semigroups of nonlinear mappings Tt:C→C, where each Tt is pointwise Lipschitzian. The latter means that there exists a family of...

  • THE WAVE MAPS EQUATION. Tataru, Daniel // Bulletin (New Series) of the American Mathematical Society;Apr2004, Vol. 41 Issue 2, p185 

    The wave maps equation has become a very popular topic in recent years. The aim of these expository notes is to present a non-technical survey of the ideas and methods which have proved useful in the study of wave maps, leading up to the latest results. The remaining open problems are also...

  • Wellposedness Results for Certain Classes of Higher Order Abstract Cauchy Problems Connected with Integrated Semigroups. Liang, Jin; Xiao, Tijun // Semigroup Forum;1998, Vol. 56 Issue 1, p84 

    In this paper, we investigate the wellposedness of the Cauchy problem for certain classes of higher order abstract differential equations, and our attention is focused on how we may give as good as possible estimates on the set of initial data, for which the solutions exist. Some new results of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics